Invariant elliptic estimates

Yonggeun Cho, Tohru Ozawa, Yong Sun Shim

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we revisit elliptic estimates invariant under domain expansion. We improve the invariant elliptic estimates in the previous paper [Y. Cho, T. Ozawa, Y. Shim, Calc. Var. PDE 34 (2009) 321-339] via gradient estimate and discuss an application to the Lamé system.

Original languageEnglish
Pages (from-to)162-171
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume382
Issue number1
DOIs
Publication statusPublished - 2011 Oct 1

Keywords

  • Domain expansion
  • Gradient estimate
  • Invariant elliptic estimates
  • Lamé system

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Invariant elliptic estimates'. Together they form a unique fingerprint.

Cite this